# SDR SWAA2014092232182

- Difficulty date: June 17, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 44,821 hours, 19,986 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 411A27508
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT DOOR UPPER HANDLE MOUNT SPRINGS BROKEN.  R & R HANDLE ASSEMBLY IAW AMM.
